# SDR SWAA2017120718276

- Difficulty date: November 14, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 40,988 hours, 24,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143A321217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD CRACKED AT BS 540 LT SIDE SECOND HOLE FROM THE TOP.  REPAIRED CHORD IAW EA.
